# SDR SWAA2022020137895

- Difficulty date: August 23, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: External Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT SIDE OVER WING FAIRING 195CL IS CRACKED IN AFT LOWER RADIUS / PREPPED CLEANED AND REPAIRED CRACK AT AFT LOWER RADIUS UPPER AND LOWER SURFACE ON PANEL 195 CL IAW B737 SRM 51-70-04-2R-0 REPAIR GENERAL PER SRM 51-70-04-2R-8 PAR 4 ( A & B D-G) REV 62
